Academic Journal

Boundness in almost Dedekind domains.

Bibliographic Details
Title: Boundness in almost Dedekind domains.
Authors: Spirito, Dario1 (AUTHOR) dario.spirito@uniud.it
Source: Journal of Algebra & Its Applications. Sep2026, Vol. 25 Issue 10, p1-15. 15p.
Subject Terms: *Ideals (Algebra), *Integral domains, *Prime ideals
Abstract: In this paper, we study different forms of boundness for ideals of almost Dedekind domains, generalizing the notions of critical ideals, radical factorization, and SP-domains. We show that every almost Dedekind domain has at least one non-critical maximal ideal and, indeed, the set of non-critical maximal ideals is dense in the maximal space, with respect to the constructible topology; as a consequence, we show that every almost Dedekind domain is SP-scattered, and in particular that the group Inv (D) of invertible ideals of an almost Dedekind domain D is always free. If D is an almost Dedekind domain with nonzero Jacobson radical, we also show that there is at least one element whose ideal function is bounded. [ABSTRACT FROM AUTHOR]
Database: Academic Search Index
Description
ISSN:02194988
DOI:10.1142/S0219498826501008